# SDR 97ZZZX2295

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N613AC
- Make and model: Agusta A 109A
- Aircraft serial: 7205
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1090500103
- Condition: Defective
- Location: Nlg
- Part time: 2,458 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT NOTICED UTILITY HYDRAULIC POWER CYCLING EXCESSIVELY.  GROUND RETRACT TEST SHOWED PROBLEM ONLY ON UPSIDE, ISOLATING THE PROBLEM TO NOSE GEAR ACTUATOR.  RESEALED THE PISTON O-RING.  SUBSEQUENT RETRACTION TESTS AND FLIGHT, OK.  SUBMITTER NOTE:  A60STA TB 109.62 - LUBRICATION OF NOSE GEAR ACTUATOR C/W EVERY 900 HRS OR 3 YEARS DOES NOT ADDRESS THIS AREA.  IT WOULD BE ADVISEABLE TO RESEAL THIS PISTON SEAL AT THIS TIME.
